# SDR ABXA9900019

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3913575503
- Condition: Cracked
- Location: Bs 541-560
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED AT STATION 541-560 AND BLO 0.0.  REPAIRED INTERCOSTAL IAW DC9 SRM 51-30-02.
